# SDR N6WA2023030201

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 41,930 hours, 32,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Part number: 211RJ7SA002
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH STRIP PIECE LOOSE. RESECURED FOURTH PATH MARKING ON EXIT ROW IAW CRJ AMM 33-51-00, CHECK OK
